Journal of Statistical Theory and Applications

ISSN: 1538-7887
Volume 13, Issue 1, March 2014
Abraao D.C. Nascimento, Marcelo Bourguignon, Luz M. Zea, Manoel Santos-Neto, Rodrigo B. Silva, Gauss M. Cordeiro
Pages: 1 - 16
We introduce a new family of distributions called the gamma extended Weibull family. The proposed family includes several well-known models as special cases and defines at least seventeen new special models. Structural properties of this family are studied. Additionally, the maximum likelihood method...
M. Ahsanullah, M. Shakil, B.M. Golam Kibria
Pages: 17 - 26
Characterization of a probability distribution plays an important role in probability and statistics. This paper considers a new characterization of Gompertz-Verhulst distribution. It is hoped that the findings of the paper will be useful for researchers in different fields of applied sciences.
M.H. Tahir, Muhammad Mansoor, Muhammad Zubair, G.G. Hamedani
Pages: 65 - 82
We introduce a five-parameter continuous model, called the McDonald log-logistic distribution, to extend the two-parameter log-logistic distribution. Some structural properties of this new distribution such as reliability measures and entropies are obtained. The model parameters are estimated by the...
Gauss M. Cordeiro, Antonio C.R. Braga Junior, Clarice G.B. Dem├ętrio, Edwin M.M. Ortega, Rodrigo R. Pescim
Pages: 86 - 104
We study some mathematical properties of the Kumaraswamy modified Weibull distribution pioneered by Cordeiro et al. [4] not discussed by these authors. This model is quite flexible for analyzing positive data since it contains as special models some widely-known distributions, such as the KumaraswamyWeibull,...